# SDR DL76G992209

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Video Unit
- Condition: Failed
- Location: Row 5 A-B
- Component: 1301273111
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LAYOVER, SEAT 5 A-B AVU OVERHEATED.  REMOVED AND REPLACED AVU AND SEAT B MONITOR CABLE.
